RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Imomnazarov, Kholmatzhon Khudainazar

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19

Number of views:
This page:563
Abstract pages:3553
Full texts:1225
References:390
Head Scientist Researcher
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person28746
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/269168

Publications in Math-Net.Ru
2019
1. Kh. Kh. Imomnazarov, N. M. Jabborov, “Application of $A$-analytic functions to the investigation of the Cauchy problem for a stationary poroelasticity system”, CMFD, 65:1 (2019),  33–43  mathnet
2. Kh. Kh. Imomnazarov, A. A. Mikhailov, T. T. Rakhmonov, “Simoulation of the seismic wave propagation in porous media described by three elastic parameters”, Sib. Èlektron. Mat. Izv., 16 (2019),  591–599  mathnet  isi
2017
3. M. V. Urev, Kh. Kh. Imomnazarov, Jian-Gang Tang, “A boundary value problem for one overdetermined stationary system emerging in the two-velocity hydrodynamics”, Sib. Zh. Vychisl. Mat., 20:4 (2017),  425–437  mathnet  elib; Num. Anal. Appl., 10:4 (2017), 347–357  isi  scopus
2014
4. Nasridin M. Zhabborov, Kholmatzhon Kh. Imomnazarov, “Mean value theorem for a system of differential equations for the stress tensor and pore pressure”, J. Sib. Fed. Univ. Math. Phys., 7:1 (2014),  132–138  mathnet
5. K. K. Imomnazarov, S. K. Imomnazarov, M. M. Mamatkulov, E. G. Chernykh, “A fundamental solution to the stationary equation for two-velocity hydrodynamics with one pressure”, Sib. Zh. Ind. Mat., 17:4 (2014),  60–66  mathnet  mathscinet
6. Kh. Kh. Imomnazarov, A. A. Mikhailov, “Application of a spectral method for numerical modeling of propagation of seismic waves in porous media for dissipative case”, Sib. Zh. Vychisl. Mat., 17:2 (2014),  139–147  mathnet  mathscinet; Num. Anal. Appl., 7:2 (2014), 117–123
7. N. M. Zhabborov, Kh. Kh. Imomnazarov, P. V. Korobov, “Three-Dimensional Vortex Flows of Incompressible Media in the Case of the Constant Volume Saturation Substances”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:2 (2014),  15–23  mathnet; J. Math. Sci., 211:6 (2015), 760–766
2013
8. Kh. Kh. Imomnazarov, Sh. Kh. Imomnazarov, T. T. Rakhmonov, Z. Sh. Yangiboyev, “Regularization in inverse dynamic problems for the equation of $SH$-waves in a porous medium”, Vladikavkaz. Mat. Zh., 15:2 (2013),  45–57  mathnet
2012
9. Nasriddin M. Zhabborov, Petr V. Korobov, Kholmatzhon Kh. Imomnazarov, “Application of Megrabov's differential identities to the two-velocity hydrodynamics equations with one pressure”, J. Sib. Fed. Univ. Math. Phys., 5:2 (2012),  156–163  mathnet
2010
10. Konstantin E. Sorokin, Kholmatjon Kh. Imomnazarov, “Numerical solving of the liner two-dimensional dynamic problem in liquid-filled porous media”, J. Sib. Fed. Univ. Math. Phys., 3:2 (2010),  256–261  mathnet
2009
11. Nasriddin M. Zhabborov, Kholmatzhon Kh. Imomnazarov, “Theorem on a Spherical Mean for Inhomogeneous Poroelastic System”, J. Sib. Fed. Univ. Math. Phys., 2:4 (2009),  394–400  mathnet
2008
12. Kh. Kh. Imomnazarov, A. A. Mikhailov, “Использование спектрального метода Лагерра для решения линейной двумерной динамической задачи для пористых сред”, Sib. Zh. Ind. Mat., 11:3 (2008),  86–95  mathnet  mathscinet
2004
13. A. S. Alekseev, Kh. Kh. Imomnazarov, I. V. Grachev, T. T. Rakhmonov, B. Kh. Imomnazarov, “Direct and inverse dynamic problems for a system of equations of continuous filtration theory”, Sib. Zh. Ind. Mat., 7:1 (2004),  3–8  mathnet  zmath
2001
14. Kh. Kh. Imomnazarov, “Numerical modeling of some problems in filtration theory for porous media”, Sib. Zh. Ind. Mat., 4:2 (2001),  154–165  mathnet  mathscinet  zmath
2000
15. E. V. Goruynov, Kh. Kh. Imomnazarov, “Numerical solution of combined one-dimensional inverse problems for Maxwell's equation and equations of porous media”, Sib. Zh. Vychisl. Mat., 3:2 (2000),  137–149  mathnet  zmath
1997
16. Kh. Kh. Imomnazarov, “Characteristics of interference wave fields in the presence of the porous layer”, Dokl. Akad. Nauk, 352:1 (1997),  105–108  mathnet
1996
17. Kh. Kh. Imomnazarov, “Fundamental solutions of a system of equations of the continual theory of filtration for a nonhomogeneous medium”, Dokl. Akad. Nauk, 347:2 (1996),  242–245  mathnet  mathscinet
18. Kh. Kh. Imomnazarov, “Fundamental solution of a system of equations of two-velocity hydrodynamics”, Dokl. Akad. Nauk, 346:1 (1996),  26–27  mathnet  mathscinet  zmath
1992
19. Kh. Kh. Imomnazarov, “Solvability of an inverse problem for the one-dimensional Boltzmann equation”, Sibirsk. Mat. Zh., 33:2 (1992),  175–180  mathnet  mathscinet  zmath; Siberian Math. J., 33:2 (1992), 333–338  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021